Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
61 Publications
2017 | Published | Journal Article | IST-REx-ID: 712 |

J. L. Fischer, “Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 159. Elsevier, pp. 181–207, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)